# SDR DALA2025050903618

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0954409) SECONDARY FINDING CORROSION LOCATED ON WEB OF LOWER SILL STRUCTURE AFT SERVICE DOOR BETWEEN BS967 AND BS986.5 WL208.1 RBL50. REPLACED LOWER SILL WEB LOCATED BTW BS947.5 TO BS986.5 AND RBL50 AT AFT GALLY AREA AS PER B737-800 SRM 51-40-02, B737-800 SRM 51-10-02 AND DWG 147A8501.
